Bounded turning circles are weak-quasicircles

Show full item record



Permalink

http://hdl.handle.net/10138/29317

Citation

Meyer , D 2011 , ' Bounded turning circles are weak-quasicircles ' , Proceedings of the American Mathematical Society , vol. 139 , pp. 1751-1761 . https://doi.org/10.1090/S0002-9939-2010-10634-2

Title: Bounded turning circles are weak-quasicircles
Author: Meyer, Daniel
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2011
Language: eng
Number of pages: 11
Belongs to series: Proceedings of the American Mathematical Society
ISSN: 0002-9939
URI: http://hdl.handle.net/10138/29317
Abstract: We show that a metric Jordan curve $\Gamma$ is \emph{bounded turning} if and only if there exists a \emph{weak-quasisymmetric} homeomorphism $\phi\colon \mathsf{S}^1 \to \Gamma$.
Subject: 111 Mathematics
bounded turning
weak-quasisymmetry
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1003.5786v2 171.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record